# SDR YENA2024012900109

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945129112
- Part serial: ELACVB031005
- Condition: Faulted
- Location: Nr 1 Elac
- Part time: 26,431 hours, 9,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: FL CTL AILERON SERVO FAULT LEFT AILERON B ( ELAC 1 FAULT); REF STS  W/O 3238 NR# 0636 R&R LH AILERON  B  SERVO IAW AMM 27-14-51-000-0010A/400-0010A. PERFORMED OPS CKS IAW AMM 27-14-00-710-0010A OPS CKS OK.
